# SDR IPXA2016052403822

- Difficulty date: May 13, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220535
- Condition: Corroded
- Location: Bs 1179-1199
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN AT BS 1179 TO 1199, LONGERON 18 LT HAS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON  18 LT IAW DWG AEA0220 AND SRM 51-33-01.
